# SDR AALA20020722

- Difficulty date: May 18, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LAX - FLT 297 - ON TAXI TO THE RUNWAY, EMERGENCY LIGHTS CAME BETWEEN ROWS 9 AND 15.  RETURNED TO THE GATE.  REPLACED M10952 BATTERY MODULE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
